CSpace

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
Dirichlet forms and polymer models based on stable processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 10, 页码: 5940-5972
Authors:  Li, Liping;  Li, Xiaodan
Favorite  |  View/Download:9/0  |  Submit date:2020/10/12
Dirichlet forms  Polymer models  Self-adjoint extensions  Stable processes  
Effective intervals and regular Dirichlet subspaces 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 10, 页码: 6064-6093
Authors:  Li, Liping;  Sun, Wenjie;  Ying, Jiangang
Favorite  |  View/Download:10/0  |  Submit date:2020/10/12
Dirichlet forms  Regular Dirichlet subspaces  One-dimensional symmetric diffusions  Scale functions  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate  
On stiff problems via Dirichlet forms 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 3, 页码: 2051-2080
Authors:  Li, Liping;  Sun, Wenjie
Favorite  |  View/Download:15/0  |  Submit date:2020/09/23
Stiff problems  Phase transitions  Dirichlet forms  Mosco convergences  Snapping out Markov processes  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
Regular Dirichlet extensions of one-dimensional Brownian motion 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2019, 卷号: 55, 期号: 4, 页码: 1815-1849
Authors:  Li, Liping;  Ying, Jiangang
Favorite  |  View/Download:16/0  |  Submit date:2020/05/24
Regular Dirichlet extensions  Regular Dirichlet subspaces  Trace Dirichlet forms  Diffusion processes  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
ON SYMMETRIC LINEAR DIFFUSIONS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 8, 页码: 5841-5874
Authors:  Li, Liping;  Ying, Jiangang
Favorite  |  View/Download:27/0  |  Submit date:2020/01/10
Symmetric one-dimensional diffusions  Dirichlet forms  regular Dirichlet subspaces  representation theorem  
ANALYSIS OF THE MEAN FIELD FREE ENERGY FUNCTIONAL OF ELECTROLYTE SOLUTION WITH NONHOMOGENOUS BOUNDARY CONDITIONS AND THE GENERALIZED PB/PNP EQUATIONS WITH INHOMOGENEOUS DIELECTRIC PERMITTIVITY 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 78, 期号: 2, 页码: 1131-1154
Authors:  Liu, Xuejiao;  Qiao, Yu;  Lu, Benzhou
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
free energy functional  electrolyte  boundary conditions  variable dielectric  generalized Poisson-Nernst-Planck/Poisson-Boltzmann equations  energy law